# SDR IXXA090076O

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE LT RECIRCULATION FAN EMITTING BURNED ODOR. THE CREW TURNED OFF LT RECIRCULATION FAN AND LANDED WITHOUT FURTHER INCIDENT.  IN WORK.
